Volume 7, Issue 1
Multi-Symplectic Method for the Zakharov-Kuznetsov Equation

Haochen Li ,  Jianqiang Sun and Mengzhao Qin


Adv. Appl. Math. Mech., 7 (2015), pp. 58-73.

Preview Full PDF BiBTex 252 526
  • Abstract

A new scheme for the Zakharov-Kuznetsov (ZK) equation with the accuracy order of O(∆t2+∆x+∆y2) is proposed. The multi-symplectic conservation property of the new scheme is proved. The backward error analysis of the new multi-symplectic scheme is also implemented. The solitary wave evolution behaviors of the ZakharovKunetsov equation is investigated by the new multi-symplectic scheme. The accuracy of the scheme is analyzed.

  • History

Published online: 2018-03

  • Keywords

  • AMS Subject Headings

  • Cited by